Posted by lil' jimi on August 26, 2003, at 16:34:50
In reply to re: Advice:Relax, Read the Thread, Hang in There!, posted by koko on August 26, 2003, at 15:46:25
> Hi again, and thank you for your response. I realize now that my actual message before did not post, just my subject line.
> But I guess what I am really trying to find out, is how long should this nausea last? I did not have any side effects from taking Celexa for (on and off) 3 years. Lexapro at 10 mg is making me feel very sick which in turn throws me into a panic attack (which is why I'm taking it to begin with). I read the thread's and thank everyone for their input. This is a great forum. I was just wondering, or seeking reassurance, that this will pass and is normal as I'm only on my 2nd day... >
... i thought i should be brief as you were being (subject line only) brief ... sorry 'bout that! ... ... it IS easy to check the "No message" box and accidently post just a subject line (which is always followed by "(nm)" indicating there's "no message") ... ...
... glad to have your post ... thanks for your contribution!
my first week on lex was heck! .... .... and then i got a LOT better ... the 1st several weeks can be the biggest challenge for the new lexapro user ... ... we get these initial SEs as our system goes through its neurochemical adjustment, which will make us feel bad ... ... for a while ...
... ... all of my start up SEs went completely away by 2 weeks ... ... hope yours will be so good!
... make sure your doctor knows what SEs you're going through ... treat yourself gently ... drink LOTS of water ... lots of fruits and vegetables ... take your vitamins ... try to get some sunshine ... ... work with when you take your lex to help with SEs ... for nausea, try taking it a remotely from meals as possible ....
... and post here as often as possible ... it's good for you and it's good for us!
TAKE CARE !!